| Model Number |
NAV2132 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was rep orted that the instrument experienced breakage when the handle broke off and became completely detached.There was no patient involved.Additional information received from the manufacturer representative that instrument used many times before break.
Additional Manufacturer Narrative
H3: product analysis #708736618, product: nav2132, lot: dn19d002 visual and microscopic examination identified that the elevate inserter has broken at the inner threaded ring where the shaft and handle interface.The break has occurred at the locking tab cutouts.A microscopic analysis of the fracture surface indicates a brittle fracture.The fracture appears to have occurred from the material attempting to shift during compression.This is consistent with the instrument being struck from the back side.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.